Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Nonseparating spheres and twisted Heegaard Floer homology

Yi Ni

Algebraic & Geometric Topology 13 (2013) 1143–1159
Abstract

If a 3–manifold Y contains a nonseparating sphere, then some twisted Heegaard Floer homology of Y is zero. This simple fact allows us to prove several results about Dehn surgery on knots in such manifolds. Similar results have been proved for knots in L–spaces.

Keywords
twisted Heegaard Floer homology, nonseparating sphere, Thurston norm, fibered knot, cosmetic surgery
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57R58
References
Publication
Received: 1 September 2010
Accepted: 10 December 2012
Published: 17 April 2013
Authors
Yi Ni
Department of Mathematics, 253-37
California Institute of Technology
251 Sloan Hall
1200 E California Blvd
Pasadena, CA 91125
USA
http://www.its.caltech.edu/~yini/